Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Is this normal?  (Read 597 times)

0 Members and 1 Guest are viewing this topic.

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Is this normal?
« Reply #10 on: June 15, 2014, 09:29:43 AM »
I didnt take it again. It just made me feel to weird. Idk what to do now. All i do is think about this all day. I have no life anymore. I feel like a zombie everyday of my life.
Bookmark and Share

Offline 2sungo

  • Sr. Member
  • ****
  • Posts: 360
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Is this normal?
« Reply #11 on: June 15, 2014, 05:00:57 PM »
Nala I'm somewhat in the same boat at the moment, and I have been fighting this thing for a year and a half.  For me the tension this morning was so bad I was shaking my right hand and arm while walking around or sitting, that ended when I took an extra bit of klonopin.  I'm on 1 mg of klonpin daily anyway, plus pristiq 50 mg (same class of drug as Cymbalta) and a small dose (about 10 mg? , its half a 15 mg pill and a bite off of the next half, I have been too chicken to go higher) of remeron at night.  The latter does let me sleep, but I do wake with fast pulse and that can continue for much of the day, although there have been periods where I was more or less fine before this week.  Rather than suddenly quitting the Cymbalta you may want to speak with your doc about either getting a long acting benzo like klonopin (its not hard to get here in the US, at least with most pdocs, but that sounds like its not true elsewhere) or some kind of dose adjustment if possible.  Maybe another med would be a better fit for you as well.  If it is a time release as Ian said, dose adjustment is more problematic, as I am finding with Pristiq which only comes in 50 mg or more.  I even heard that the company that makes it has been asked to come out with a 25 mg pill, it would make things easier for some of us.  But one thing you must try to realize, and I say this as one going thru the same sort of thing for a couple of days, the way you feel today is not forever, even if it feels like it will never get better.  Somehow, some way, it will improve.  The zombie feeling can also come from anxiety and depression, I feel it at times too, its like you can't think straight or concentrate on anything but how you feel, its impossible to focus outwards, and things sort of don't feel as "real" as they normally do, except for the mental and sometimes physical pain, of course.  That definitely doesn't last forever, even on the same day there may be some respite, for me its usually evening on a bad day, mornings are the worst.  Hope you feel better soon, and do keep in contact with your doc about the medication.
Bookmark and Share

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Is this normal?
« Reply #12 on: June 15, 2014, 05:19:05 PM »
Thanks. I didn take it all yet today. I am still scared to even though ive been on it before. My headfeels weird all dayand i am a zombie most days all day. I cant think straight anymore and im always really out of it. I just want my life back. Idk what to do about about the meds. Im also very nasueous. I wake up everyday with a slow foggy head and feel like a zombie as soon as I wake up. That all weht away last time with the cymbalta. Now im back were I was 3 years ago. It makes me feel like theres something else going on.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5553
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Is this normal?
« Reply #13 on: June 15, 2014, 09:24:09 PM »
That all weht away last time with the cymbalta. Now im back were I was 3 years ago. It makes me feel like theres something else going on.cymbalta. Now im back were I was 3 years ago. It makes me feel like theres something else going on.

Unfortunately, for many anxiety disorders and depression are recurring, they wax and wane but never completely go away.

Given the problems you're having with Cymbalta, maybe you should consider another antidepressant with a smaller starting dose. The old tricyclic antidepressants (TCA) are at least as effective as the SNRIs and because they come in relatively small dose tablets compared to their therapeutic ranges, they can be started at doses which will produce few initial side-effects. They tend not to trigger severe side-effects anyway, though they have more ongoing ones such as dry mouth and constipation. Amitriptyline (Elavil, Endep) and imipramine (Tofranil) would be a good initial choices. They are the TCAs closest to Cymbalta in serotonin and norepinephrine reuptake inhibition, has an effective dose range of 75-200mg, but come in only 10mg tablets which is a tiny starting dose. 

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Is this normal?
« Reply #14 on: June 15, 2014, 10:28:04 PM »
Thanks for your replies. I just have nobody else to talk to about this that understands how I feel. Part of me knows its anxiety,but part of me thinks its something rly serious. I am actually going to start going to therapy to get a grip on this. My regular Dr is a very smart guy but he doesnt specialize in this kind of thing. I need to get my life back on track. This happened to me a few years ago,so deep down I know its anxiety/depression. Its just very scary feeling this way again. I really do appreciate everyones support.
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1054
  • Country: us
  • Rec's: 24
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Is this normal?
« Reply #15 on: June 16, 2014, 12:16:34 AM »
Thanks for your replies. I just have nobody else to talk to about this that understands how I feel. Part of me knows its anxiety,but part of me thinks its something rly serious. I am actually going to start going to therapy to get a grip on this. My regular Dr is a very smart guy but he doesnt specialize in this kind of thing. I need to get my life back on track. This happened to me a few years ago,so deep down I know its anxiety/depression. Its just very scary feeling this way again. I really do appreciate everyones support.

Hang in there, It's not an easy journey, I really like what "2Sungo" posted about " Klonopin"  as helping ease the anxiety and tension. I know I do much better when I had a benzodiazepine in first four weeks of starting a new Antidepressant.   :yes:

Are you being seen by a regular Doctor or are you seeing a  PSYCHIATRIST ?  - Once I got over my phobia of seeing a Psychiatrist, It made taking these medications so much easier, most will prescribe an Antidepressant along with Benzodiazepine (like Klonopin, etc) to help you get started and ease the anxiety.

Just a thought  :action-smiley-065: - I found most of my general family doctors did not offer the extra help, (very reluctant to prescribe even a small amount of Benzodiazepines , and the extra attention I needed, in reducing or increasing my medications.

Keep moving forward and don't allow yourself to get discouraged, we are all cheering for you!  :action-smiley-065:

   
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Is this normal?
« Reply #16 on: June 16, 2014, 08:01:55 AM »
I am going to start seeing a therapist. My reg dr does give me klonopin. I just think a therapist would be able to help me more. I hate some nights feeling okay and optimistic and then as soon as I wake up my hearts going, i am shaking and feel out of it and dont even want to get out of bed.
Bookmark and Share

Tags:
 

anything